# SDR UPS98825990

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D/CK LEFT WING MIDDLE LEADING EDGE RIB CRACKED AT FUEL DOOR.  RECEIVED REO  FABRICATED PARTS HEAT TREATED IAW REO 04277.  ALODINED AND PRIMED IAW DC8 SRM 51 1 8.  INSTALLED IAW REO 04277 AND DC8 SRM 51 1 20D.
